# SDR DALA2023010900152

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 73,974 hours, 28,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 SEAT ROW 26 OVERHEAD EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY M10567 AND BATTERY PAD PER B 757 AMM 33-51-07. (9933013)
